# SDR ABXA201004050034

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,551 hours, 36,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 25 NOSE WHEEL WELL VERTICAL CHORD AT STA 287 IS CRACKED APPROX .875 INCH IN LENGTH IN THE RADIUS.  LOCATED 11.75 INCHES BELOW CEILING STRUCTURE.  REMOVED DAMAGED SECTION OF CHORD.  REPAIRED IAW B767 SRM 51-70-12 FIG 1.
